MathSciNet Relay Station
MathSciNet bibliographic data
MR2199665 34K13 (34K14 92D25)
Chen, Fengde Periodic solutions and almost periodic solutions for a delay multispecies logarithmic population model. Appl. Math. Comput. 171 (2005), no. 2, 760–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement